Efficient algorithms for solving the p-Laplacian in polynomial time

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

The p-Laplacian is a nonlinear partial differential equation, parametrized by p∈ [1 , ∞]. We provide new numerical algorithms, based on the barrier method, for solving the p-Laplacian numerically in O(nlogn) Newton iterations for all p∈ [1 , ∞] , where n is the number of grid points. We confirm our estimates with numerical experiments.

Original languageEnglish
Pages (from-to)369-400
Number of pages32
JournalNumerische Mathematik
Volume146
Issue number2
Early online date24 Aug 2020
DOIs
Publication statusPublished - Oct 2020

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Efficient algorithms for solving the p-Laplacian in polynomial time'. Together they form a unique fingerprint.

Cite this